And on average,how long do the effects of a 10ml tablet last? thanks very much for any answers
The answer to your question is NO. BUT methadone does take time to build up in your system. Taking the methadone in the begning isn't going to cause you to have full blown withdrawl but there are some symptoms that you will deal with for the first 2 to 3 weeks.
Nausea ( usually means too much or too little mmt)
Acheing legs (too little mmt)
Acheing back (too little mmt)
Some people also get headaches
Some people also get major constipation
When I first started on the programe my doctor told me I would have to continue using my street drugs while I got to my right dose and as the methadone started to build up into my system. He said I wouldn't need AS MUCH of my street drugs and would notice needing less and less until. I started off at 5mg and went up every 3rd day. I started needing less of my drug of choice once I hit 20mg, by 30mg I was feeling MUCH better, the nasuea and pain subsided. I leveled out at 50mg and stoped using street drugs once the nasuea and leg pains went away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 4 answers
Posted 29 Jun 2010 • 2 answers
Posted 18 Jun 2011 • 2 answers
Posted 24 Oct 2011 • 4 answers
Posted 29 Nov 2011 • 4 answers